Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism
HTML articles powered by AMS MathViewer

by Juan Wang and Yongluo Cao PDF
Proc. Amer. Math. Soc. 144 (2016), 119-128 Request permission

Abstract:

This paper provides the Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism on an $m$-dimensional compact Riemannian manifold with the assumption that its Oseledet’s splitting is a dominated splitting.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A05, 37D25, 37D30
  • Retrieve articles in all journals with MSC (2010): 37A05, 37D25, 37D30
Additional Information
  • Juan Wang
  • Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, Jiangsu, People’s Republic of China – and – Department of Mathematics, Suzhou University of Science and Technology, Suzhou 215009, Jiangsu, People’s Republic of China
  • MR Author ID: 1042029
  • Email: wangjuan@mail.usts.edu.cn
  • Yongluo Cao
  • Affiliation: Department of Mathematics, Soochow University, Suzhou 215006, Jiangsu, People’s Republic of China
  • MR Author ID: 343275
  • Email: ylcao@suda.edu.cn
  • Received by editor(s): August 8, 2014
  • Received by editor(s) in revised form: November 12, 2014
  • Published electronically: April 16, 2015
  • Communicated by: Yingfei Yi
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 119-128
  • MSC (2010): Primary 37A05; Secondary 37D25, 37D30
  • DOI: https://doi.org/10.1090/proc/12696
  • MathSciNet review: 3415582